# SDR UALA2011070803394

- Difficulty date: July 7, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 71,603 hours, 22,362 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Condition: Shorted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF WING ESCAPE SLIDE RT SYS PRESS BOTTLE SQUIB DISCONNECTED AND SHORTING CAP INSTALLED AND SAFETY PIN INSTALLED IN MASTER CONTROL VALVE.  REINSTALLED CONN AND REMOVED PIN AND SHORTING CAP PER MM.  ACCOMPLISHED INSPECTION PIN REMOVED AND STOW PRESSURE GOOD.
